# SDR HALA20250507126

- Difficulty date: May 6, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 20,580 hours, 4,370 cycles
- Engine: Iae PW1133GAJM
- Engine time: 12,413 hours, 2,586 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 2 FIRE LOOP B FAULT ECAM MESSAGE APPEARED BRIEFLY AFTER ENGINE START. CLEARED ON ITS OWN. FOUND SHORT TO GROUND ON ENGINE 2 FIRE LOOP B HARNESS (4166KS) REMOVED & REPLACED HARNESS PER AMM 26-12-62.
